• Zielgruppen
  • Suche


Suche nach
in in allen Feldern AutorTitelBeschreibung

2020 2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre


Alex Küronya und Victor Lozovanu (2019): A Reider-type theorem for higher syzygies on abelian surfaces, Algebraic Geometry 6 (5) 548–570 (2019)
DOI: 10.14231/AG-2019-025
arXiv: 1509.08621

Cristian Martinez, Benjamin Schmidt (2019): Bridgeland Stability on Blow Ups and Counterexamples, Math. Z. 292 (2019), no. 3-4, 1495-1510
arXiv: 1708.08567

D. Agostini, A. Küronya, V. Lozovanu  (2019): Higher syzygies on surfaces with numerically trivial canonical bundle , Mathematische Zeitschrift 293, no. 3-4, 1071–1084 (2019)
DOI: 10.1007/s00209-018-2220-0
arXiv: 1703.10203

Evgeny Shinder, Ziyu Zhang (2019): L-equivalence for degree five elliptic curves, elliptic fibrations and K3 surfaces
arXiv: 1907.01335

Fabian Reede (2019): The cubo-cubic transformation and K3 surfaces, Results Math (2019) 74: 194
DOI: 10.1007/s00025-019-1124-6
arXiv: 1908.05548

Fabian Reede (2019): Rank one sheaves over quaternion algebras on Enriques surfaces
arXiv: 1909.03867

Fabian Reede (2019): The symplectic structure on the moduli space of line bundles on a noncommutative Azumaya surface, Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, 60, 67-76 (2019)
DOI: 10.1007/s13366-018-0406-6
arXiv: 1511.03205

Fabian Reede, Ziyu Zhang (2019): Examples of smooth components of moduli spaces of stable sheaves
arXiv: 1908.00368

Giacomo Mezzedimi (2019): K3 Surfaces of zero entropy admitting an elliptic fibration with only irreducible fibers
arXiv: 1912.08583

Klaus Altmann, David Ploog (2019): Displaying the cohomology of toric line bundles
arXiv: 1903.08009

Klaus Hulek, Carsten Liese (2019): The Mori fan of the Dolgachev-Nikulin-Voisin family in genus 2
arXiv: 1911.06862

Klaus Hulek, Radu Laza, Giulia Saccá  (2019): The Euler number of hyper-Kähler manifolds of OG10 type, erscheint in:  Proceedings of the ICM 2018 Satellite conference "Moduli Spaces in Algebraic Geometry and Applications", Campinas.
arXiv: 1902.00781

Klaus Hulek, Roberto Laface (2019): On the Picard numbers of abelian varieties, Ann. Sc. Norm. Super. Pisa., Vol XIX (2019), 1199-1224.
arXiv: 1703.05882

Lars H. Halle, Klaus Hulek and Ziyu Zhang (2019): Relative VGIT and an application to degenerations of Hilbert schemes
arXiv: 1909.03780

M. G. Gulbrandsen, L. H. Halle and K. Hulek (2019): A GIT construction of degenerations of Hilbert schemes of points, Doc. Math. 24, 421-472 (2019)
arXiv: 1604.00215

Maria Alberich-Carramiñana, Josep Àlvarez Montaner, Ferran Dachs-Cadefau, Víctor González-Alonso (2019): Multiplicities of jumping points for mixed multiplier ideals, Revista Matemática Complutense
DOI: 10.1007/s13163-019-00309-y.
arXiv: 1807.09839

Matt Bainbridge, Dawei Chen, Quentin Gendron, Samuel Grushevsky, Martin Möller (2019): Strata of k-differentials, Algebr. Geom. 6 (2019), no. 2, 196–233.
arXiv: arXiv:1610.09238

Norbert Hoffmann, Fabian Reede (2019): A birational Torelli theorem with a Brauer class
arXiv: 1909.05541

Patrick Bloß  (2019): The Infinitesimal Torelli Theorem for hypersurfaces in abelian varieties
arXiv: 1911.08311

Sebastian Casalaina-Martin, Samuel Grushevsky, Klaus Hulek, and Radu Laza  (2019): Cohomology of the moduli space of cubic threefolds and its smooth models, To appear: Memoirs of the AMS
arXiv: 1904.08728

Sławomir Rams, Matthias Schütt (2019): 24 rational curves on K3 surfaces
arXiv: 1907.04182

Toshiyuki Katsura, Matthias Schütt (2019): K3 surfaces with 9 cusps in characteristic p
arXiv: arXiv:1902.01579

V. Cossart, B. Schober (2019): A strictly decreasing invariant for resolution of singularities in dimension two. To appear in Publ. Res. Inst. Math. Sci., Volume 56, Number 2
arXiv: 1411.4452

V. Cossart, U. Jannsen, B. Schober (2019): Invariance of Hironaka's characteristic polyhedron, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM (special edition in honor of Felipe Cano) 113 (2019), no. 4, 4145-4169.
DOI: 10.1007/s13398-019-00672-x
arXiv: 1805.10660

Víctor González-Alonso, Lidia Stoppino, Sara Torelli (2019): On the rank of the flat unitary factor of the Hodge bundle, Transactions of the American Mathematical Society 372, 8663-8677 (2019).
DOI: DOI: 10.1090/tran/7868
arXiv: 1709.05670

Vincent Cossart, Bernd Schober (2019): Characteristic polyhedra of singularities without completion -- Part II
arXiv: 1411.2522

Wolfgang Ebeling (2019): Distinguished bases and monodromy of complex hypersurface singularities, erscheint in:  Handbook on the Geometry and Topology of Singularities
arXiv: 1905.12435

Wolfgang Ebeling, Atsushi Takahashi (2019): Lattices for Landau-Ginzburg orbifolds, Math. Z.
DOI: 10.1007/s00209-019-02441-3
arXiv: 1809.06566

Wolfgang Ebeling, Sabir M. Gusein-Zade (2019): Dual invertible polynomials with permutation symmetries and the orbifold Euler characteristic
arXiv: 1907.11421

Wolfgang Ebeling, Sabir M. Gusein-Zade (2019): A version of the Berglund-Hübsch-Henningson duality with non-abelian groups, Int. Math. Res. Not. IMRN
DOI: 10.1093/imrn/rnz167
arXiv: 1807.04097

Populärwissenschaftliche Artikel

Klaus Hulek, Fabian Müller, Moritz Schubotz, Olaf Teschke  (2019): Mathematical Research Data – An Analysis through zbMATH, Newsletter of the EMS 113, 54-57 (2019).